It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1Showing 1 - 16 of 16 for tinnitus. (0.404 seconds)


Zocor and Tinnitus
Sep 18, 2005
... Although tinnitus is not a life threatening condition, your mother does need to tell her doctor of this recent development. Tinnitus can cause trouble sleeping and concentration, which might be very stressful for your mom. Tinnitus could also indicate that something else is going on. ... (3 replies)
Zocor and Tinnitus
Sep 18, 2005
... Thanks, Lisa! I know that Lipitor may cause tinnitus, but since Zocor has a different active ingredient (simvastatin), I am not sure if this is the case for Zocor. However, my mother, who has been on Zocor for 3 months, has suddenly developed a very annoying case of tinnitus, which has now been ongoing for - 3 months. Coincidence...? :confused: (3 replies)
Zocor and Tinnitus
Sep 18, 2005
... Hi Heidi, Most of the cholesterol meds are an anti-inflammatory from what I am told. This is a portion of what I read about Tinnuitus: Tinnitus may also be caused by allergy, high or low blood pressure (blood circulation problems), a tumor, diabetes, thyroid problems, injury to the head or neck, and a variety of other causes including medications such as... (3 replies)

Zocor and Tinnitus
Sep 18, 2005
... Hi all! Just wondering if you have ever heard of Zocor (20 mg) causing tinnitus? And if so, what might remedy these symptoms (in addition to stopping Zocor, I suppose)... Thanks much, Heidi (3 replies)
Off Of Capsules
Apr 4, 2005
... began to go over the roof. I posted in a tinnitus forum about flax oil capsules, and another fellow had his tinnitus to get worse on them. ... (4 replies)
Off Of Capsules
Apr 4, 2005
... Howdy, Neighbors! Actually, I have had tinnitus since 1984, but over the past few days, I've had a worse spell. ... (4 replies)
... I have right ear tinnitus and cholesterol could be playing a role in it. So, I really need to keep a check on it. ... (3 replies)
... This is a very interesting thread. I am really uncertain about what I should be doing. I am 43, and had always been fit and healthy, exercising 3-5 times a week for the last 20 years, taking dietry supplements that are supposed to lower cholesterol. About 5 years ago, my GP informed me my total cholesterol was too high. However, LDL and HDL were both high, and no other risk... (13 replies)
An IMPORTANT Study
May 14, 2005
... So I don't think the dosing argument carries much weight. Sort of like being rather sure that two aspirin will likely to cause tinnitus if one has been shown to do so. ... (25 replies)
Off Of Capsules
Apr 4, 2005
... Hmmmmm, I have a low level of tinnitus all the time, too, and a while back it was worse. I wonder if that was while I was taking the flax oil capsules. ... (4 replies)
Off Of Capsules
Apr 4, 2005
... I have tinnitus myself, but it is off and on. Some things that trigger it is allergies and certain meds., Rx or over the counter. ... (4 replies)
... It sounds like you are retaining fluid (edema) which is one of the adverse effects of Lipitor. Weight gain is another adverse effect. Have you discussed this with your Doctor? Lipitor Side Effects / Atorvastatin The following adverse events were reported, regardless of causality assessment in patients treated with atorvastatin in clinical trials. The events in italics... (6 replies)
... Thanks for all your replies. Boy am I "red in the face". When I called my dr., she explained the MRI was for the headaches I've been having as well as the buzzing noise in my head/ears (could be Tinnitus). Well...all I can say is that we had been talking about my tg's and she was thinking about the headaches & such. I went today to have the MRI done. Will let you know the... (5 replies)
Carbs or Fats??
May 21, 2001
... So far you all have come up with some interesting information, and it looks like the carbs are more our culprit than the fats. Oldguy, I lurked a long time on here before I posted and your depth of knowledge always amazed me (and I thought I was a stickler for supplements.) I respect your input and hope to learn more... (8 replies)
... Okay Di, here is a short and sweet listing of what I lived with for six months while taking lipitor: Joint aches, muscles in my back knotted up so tight and sore that I couldn't stand upright (this is a condition of severe muscle breakdown known medically as rhabdomyolosis,in which protein from muscle tissue breakdown is passed through the kidneys and will cause permanent... (6 replies)
... The side effects can be any one of the following . he following adverse events were reported, regardless of causality assessment in patients treated with atorvastatin in clinical trials. The events in italics occurred in >2% of patients and the events in plain type occurred in <2% of patients. Body as a Whole: Chest pain, face edema, fever, neck rigidity, malaise,... (3 replies)




Pages: 1

All times are GMT -7. The time now is 01:11 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!